# SDR YYFA2012F00039

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,131 hours, 40,546 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Condition: Delaminated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ADVANCEMENT OF  THROTTLE TO 1.4 EPR, AUTO THROTTLE ON, ADVANCED THROTTLE TO TAKE OFF POWER RT ENGINE SURGED -600+ EGT- FLUCTUATIONS CONTINUED-ABORTED TAKE OFF.  F/A'S REPORTED STRONG BURNING ODOR.  MX ACCOMPLISHED AN ENGINE INSPECTION AND FOUND NR 2 ENGINE DIFFUSER OUTER FAN DUCT ACOUSTIC MATERIAL DELAMINATED, INSPECTION ACCOMPLISHED IAW AMM 72-30-00.
